# SDR ASAA2017091521946

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 40,169 hours, 11,975 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Open
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT CAUTION LIGHT ILLUMINATED FOR THE RIGHT SIDE.  ACCOMPLISHED QRH AND LIGHT REMAINED ILLUMINATED.  ACFT GROUNDED.  FOUND THE CIRCUIT BREAKER OPEN.  WINDOW HEAT CONTROL RT SIDE ON P18-3. . RESET THE CIRCUIT BREAKER IAW AMM 20-60-01. OPS TESTED IAW AMM 30-41-00. TESTED OK.  CIRCUIT BREAKER STAYS IN AND NO FAULTS ON CONTROLLER.
